# SDR HNAA0800214

- Difficulty date: June 22, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Condition: Malfunctioned
- Location: Nr 1 Eng Oil Sys
- Part time: 49,072 hours, 49,072 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN NR 1 OIL PRESS GAUGE FLUXED FROM 50 TO 0 THEN BACK TO 40.  W/NO OIL WARNING LIGHT SO ENGINE WAS NOT SHUT DOWN.  REMOVED AND REPLACED OIL PRESS XMITTER OPS AND LEAK CHECK GOOD.  DEPARTURE AIR READINGS NORMAL.  REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE SWITCH P/N 8D1437 OPS AND LEAK CHECK GOOD.  (A)
